Alert archive / New Jersey / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 30, NWS New York, NY

June 28, 2020Bronx County, New York County, New York; 4 counties in New Jersey

NWS New York, NY issued this severe thunderstorm warning at Jun 28, 2020, 6:47 PM EDT for Bronx County, New York County, New York; 4 counties in New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 28, 2020, 6:47 PM EDT (22:47 UTC)
Expired
Jun 28, 2020, 7:22 PM EDT
In force
35 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Bronx County, NY, New York County, NY

The radar

The Brookhaven radar (KOKX), 104 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 1:32 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1270 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:10 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 28, 4:10 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service New York NY
410 PM EDT Sun Jun 28 2020

.SYNOPSIS...
A cold front slowly pushes east of the area tonight. An upper level
low will remain nearby and a series of weak disturbances will
pass through the area through mid week. A cold front then pushes
through the region on Friday, followed by building Canadian
maritime high pressure for the weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Showers and thunderstorm activity will wain with the loss of daytime
heating and the progression of the cold front to the east during the
late evening. With more in the way of clearing initially
temperatures should get down into the middle 60s to around 70, with
lower 70s across the metro. Depending on the extent of shower and
thunderstorm activity from earlier, a damp wet moist ground will
come into play and could very well lead to fog formation. This would
be the case especially in areas that received more rainfall from any
thunderstorms. Any advection behind the front in the lower levels is
progged to be weak. Thus, areas of patchy fog are more likely for
these aforementioned locations late tonight into early Monday
morning.

There is a moderate risk of rip current development at the Atlantic
Ocean beaches through this evening due to a 3 ft S wind waves and
residual background 1 ft se swell.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Even in the wake of a weak cold frontal passage any change in
humidity / dew points will be negligible as any low level advection
will be quite weak into the morning. After some early morning patchy
fog across parts of the area a quick break out into sunshine takes
place. It will be continued warm and humid as temperatures by the
afternoon should get a good 5 degrees or so above normal across much
of the area, with immediate coastal areas slightly cooler during the
late afternoon with localized sea breeze effects. The sea breeze and
its extent looks to be harder to nail down for Monday afternoon as
some synoptic flow out of the NNW is in the guidance, albeit weak.

With an upper level low just north of the region and instability
still in place due to an overall lack of air mass change there will
be another chance of scattered to isolated thunderstorm activity.
The current thinking is that the best chance will be across northern
parts of the area, closer in proximity to the upper level low,
rotating shortwaves and steeper mid level lapse rates. The main
threats with any stronger storms would be strong gusty winds, small
hail, and brief heavy rainfall. The hail threat looks slightly less
compared to previous days mainly due to the overall CAPE profile.
Storm organization parameters once again appear somewhat marginal
with storm mode likely multi cellular clusters. Coverage again being
tough to pin down for the afternoon.

With the loss of daytime heating any activity should wane quickly in
into the evening. Skies will generally clear in the wake of any
convective activity. Overall the chances and extent of patchy fog
for late Monday night appear somewhat lower than previous nights,
with any scattered rainfall likely playing a role with perhaps
slightly more separation with early morning dew points and
temperatures.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A closed upper low lingers over Southern New England through
Wednesday before gradually shearing east on Thursday, as the next
closed upper low closes off near New Foundland to end the week. This
will result in unsettled weather for much of the week.

For Tuesday and Wednesday, with cold pool instability aloft, deep
cyclonic flow and rotating shortwave/vorticity energy of upper low
overhead each day, scattered pulse shower and thunderstorm activity
is likely each afternoon/early eve off higher terrain, and along
surface troughing and sea breeze boundary/interactions. Chances
decrease somewhat on Thursday as the low shears to the east, but
still can't rule out some afternoon showers and storms.

As the next upper low closes off over New Foundland, shortwaves
diving around the low into northern New England will help send a
backdoor cold front through the area on Friday. This will usher a
more seasonable Canadian Maritime airmass into the region for the
weekend.

Daytime highs will run near to slightly above seasonable through
Thursday. The temperature forecast on Friday will be tricky as it is
dependent on the timing of the backdoor cold front. A later frontal
passage would allow for well above normal highs, while an earlier
passage would result in more seasonable conditions. Temperatures
will then remain near normal for the weekend.

There will be a moderate risk of rip currents for Tuesday
afternoon mainly due to a SE swell.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Low pressure tracking east through southern Quebec will bring a cold
front across the terminals this evening. Weak low pressure will then
remain east of the terminals through at least Monday.

VFR. Scattered showers and thunderstorms are possible to around 01Z
with local MVFR. Any thunderstorm may be strong with gusty winds,
torrential rain and possibly hail. Patchy fog and stratus possible
tonight.

Winds SW 10 to 15 kt except southerly along the coast where sea
breezes influences occur. With the passage of a cold front this
evening winds shift to the NW at less than 10 kt, and remain NW
to N late tonight into early Monday morning.

&&

.OUTLOOK FOR 21Z MONDAY THROUGH FRIDAY...
.Monday...VFR. Isolated shower or storm north of NYC terminals.
.Tuesday-Thursday...Chance showers and thunderstorms with MVFR.
.Friday...VFR.

&&

.MARINE...
Conditions are expected to remain below SCA levels across all the
forecast waters today through Wednesday as weak low pressure
remains in the vicinity of the waters. Marginal small craft
seas for the ocean waters will become increasingly likely by
late Wednesday and Wednesday night, especially for the eastern
most ocean waters as there is a chance that ocean seas east of
Moriches Inlet build to near 5 feet with an east to southeast
flow. Seas are then expected to lower slightly Thursday and
Thursday night before building to 4-5 feet on the ocean Friday
afternoon into Friday night.

&&

.HYDROLOGY...
Slow moving diurnal convection Monday through Thursday will pose a
localized minor flood threat each afternoon. No widespread
hydrologic issues are anticipated through the forecast period.

&&

.TIDES/COASTAL FLOODING...
The western south shore back bays and some locations in western long
island sound may approach minor coastal flood benchmarks during the
Tuesday and Wednesday late afternoon / evening high tide cycle. A
southeasterly swell is expected to develop. Tides however will not
be particularly high astronomically speaking, thus confidence of
minor benchmarks being met continue to be low at this time.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...FEB/JE
NEAR TERM...JE
SHORT TERM...JE
LONG TERM...FEB/NV
AVIATION...IRD
MARINE...FEB/JE
HYDROLOGY...FEB/JE
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Jun 28, 1:43 PM EDT, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
143 PM EDT Sun Jun 28 2020

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-176-290000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northern Queens-
143 PM EDT Sun Jun 28 2020

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ078-079-177-290000-
Northwestern Suffolk-Northeastern Suffolk-Northern Nassau-
143 PM EDT Sun Jun 28 2020

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

There is some potential for scattered strong to severe thunderstorms
this afternoon into the evening. Strong to damaging winds gusts will
be the main threat with these storms, with a secondary threat of one
inch hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ340-345-350-353-355-290000-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
143 PM EDT Sun Jun 28 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

There is some potential for scattered strong to severe thunderstorms
this afternoon into the evening. Strong to damaging winds gusts will
be the main threat with these storms, with a secondary threat of one
inch hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-290000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
143 PM EDT Sun Jun 28 2020

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-178-290000-
Kings (Brooklyn)-Southern Queens-
143 PM EDT Sun Jun 28 2020

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-081-179-290000-
Southwestern Suffolk-Southeastern Suffolk-Southern Nassau-
143 PM EDT Sun Jun 28 2020

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

There is some potential for scattered strong to severe thunderstorms
this afternoon into the evening. Strong to damaging winds gusts will
be the main threat with these storms, with a secondary threat of one
inch hail.

There is a moderate risk of rip currents at Atlantic Ocean beaches
today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Jun 28, 5:14 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
514 PM EDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WHITE PLAINS            41.02N  73.76W
06/28/2020                   WESTCHESTER        NY   DEPT OF HIGHWAYS

            DOWNED TREE ON BRONX RIVER PARKWAY SOUTHBOUND AT EXIT
            23

&&

MW
Local storm report, Jun 28, 5:18 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
518 PM EDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND DMG     ROCK TAVERN             41.47N  74.19W
06/28/2020                   ORANGE             NY   DEPT OF HIGHWAYS

            DOWNED TREE ON NY 207 WESTBOUND, EAST OF NY 208

&&

MW
Special weather statement, Jun 28, 5:46 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service New York NY
546 PM EDT Sun Jun 28 2020

NYZ078-079-081-282230-
Northwest Suffolk-Southeast Suffolk-Northeast Suffolk-
546 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUFFOLK COUNTY...

At 546 PM EDT, a strong thunderstorm was located over Port Jefferson,
moving east at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Port Jefferson, Manorville, Stony Brook, Wading River, Middle Island,
Centereach, Calverton, Rocky Point, Yaphank, Mount Sinai, Coram,
Brookhaven National Laboratory, Farmingville, Lake Grove and
Nissequogue.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4083 7288 4084 7289 4083 7293 4086 7320
      4093 7320 4093 7317 4098 7317 4099 7312
      4099 7268 4081 7275
TIME...MOT...LOC 2146Z 271DEG 22KT 4095 7310

JE
Local storm report, Jun 28, 6:02 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
602 PM EDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             WEST HAVEN              41.27N  72.97W
06/28/2020  E1.00 INCH       NEW HAVEN          CT   PUBLIC

&&

MW
Local storm report, Jun 28, 6:15 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
615 PM EDT SUN JUN 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     MARINE TSTM WIND EATONS NECK             40.95N  73.39W
06/28/2020  M40 MPH          SUFFOLK            NY   WXFLOW

&&

MW
Special weather statement, Jun 28, 6:18 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service New York NY
618 PM EDT Sun Jun 28 2020

NJZ004-103-104-282300-
Western Bergen-Eastern Bergen-Eastern Passaic-
618 PM EDT Sun Jun 28 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN PASSAIC AND BERGEN
COUNTIES...

At 617 PM EDT, a strong thunderstorm was located over Hawthorne, or
near Ridgewood, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Paterson, Passaic, Wayne, Hackensack, Bergenfield, Paramus,
Ridgewood, Ridgefield, Fort Lee, Englewood, Hawthorne, Oradell,
Norwood, Teterboro and Morningside Heights.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4086 7421 4089 7427 4091 7427 4093 7429
      4095 7428 4100 7428 4101 7427 4102 7427
      4107 7424 4099 7390 4097 7390 4083 7396
      4081 7398
TIME...MOT...LOC 2217Z 285DEG 53KT 4097 7418

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:08 PM EDTSpecial Weather StatementOKXOrange52 min
Jun 28, 12:57 PM EDTAreal Flood AdvisoryOKXSuffolk30 min
Jun 28, 1:11 PM EDTSpecial Weather StatementOKXOrange49 min
Jun 28, 1:39 PM EDTSevere Thunderstorm WarningOKXOrange36 min
Jun 28, 2:25 PM EDTSpecial Weather StatementOKXOrange65 min
Jun 28, 2:41 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam40 min
Jun 28, 2:58 PM EDTSevere Thunderstorm WarningOKXOrange, Rockland22 min
Jun 28, 3:38 PM EDTSpecial Weather StatementOKXRockland52 min
Jun 28, 3:48 PM EDTSevere Thunderstorm WarningOKXRockland, Westchester42 min
Jun 28, 4:22 PM EDTSevere Thunderstorm WarningOKXSuffolk, Westchester38 min
Jun 28, 4:26 PM EDTSpecial Marine WarningOKX49 min
Jun 28, 4:29 PM EDTSevere Thunderstorm WarningOKXOrange43 min
Jun 28, 5:00 PM EDTSpecial Marine WarningOKX45 min
Jun 28, 5:24 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester51 min
Jun 28, 5:40 PM EDTSpecial Marine WarningOKX65 min
Jun 28, 5:46 PM EDTSpecial Weather StatementOKXSuffolk44 min
Jun 28, 6:56 PM EDTSpecial Marine WarningOKX64 min
Jun 28, 7:19 PM EDTSevere Thunderstorm WarningOKXKings, Queens26 min
Jun 28, 6:18 PM EDTSpecial Weather StatementOKXBergen42 min
Jun 28, 3:29 PM EDTSpecial Weather StatementOKX46 min
Jun 28, 4:33 PM EDTSpecial Weather StatementOKX42 min
Jun 28, 4:43 PM EDTAreal Flood AdvisoryOKXNaugatuck Valley Planning Region62 min
Jun 28, 5:04 PM EDTSevere Thunderstorm WarningOKXNaugatuck Valley Planning Region41 min
Jun 28, 5:13 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region47 min
Jun 28, 5:58 PM EDTSevere Thunderstorm WarningOKXNaugatuck Valley Planning Region34 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2020Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.